# SDR HALA2020091430181

- Difficulty date: September 13, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08237
- Aircraft time: 6,181 hours, 1,245 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 5322121
- Part serial: LAEDA87069
- Condition: Damaged
- Location: Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 FAN BLADE ON NR 2 ENGINE S/N JB1AEA4305 MISSING POLYURETHANE COAT.  REMOVED AND REPLACED NR 4 FAN BLADE, PER AMM 72-11-03-400-801-A.  FUNCTIONAL TEST FAN TRIM BALANCE AMM TASK 71-00-00-710-807-A PENDING.  PERFORMED FUNCTION TEST (FAN TRIM BALANCE), PER AMM 71-00-00-710-807-A THRU STEP 4.A.(7) CONT.  AT 80% N1 SPEED CU'S WAS 0.6 AND MAG WAS 0.2168. AT 91% (MAX N1 SPEED) CU'S WAS 1.0 AND MAG WAS 0.3242.  NEED TO CONTINUE FROM STEP 4.A.(8) 9/13/20 17942.  PER ENGINEERING, SWAPPED BLADES 3 (SN - JB1AEA4282) AND 14 (SN - JB1AEA1972).  PERFORMED FAN TRIM BALANCE, PER AMM 71-00-00-710-807-A MAX MAG NOTED=0.0854.  OK FOR SERVICE.
